# SDR UIEA2021070601475

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,325 hours, 25,596 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R ENG PRV" STATUS MSG( C/W FIM 36-10 TREE 847, INSP OF PRV AND BITE OF AIR SUPPLY MODULE NO FAULTS FOUND, A/C OK FOR SERVICE. )
